• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



CD and medication...

Starlit_Cazza

Restart 3/9/2013
#1
Stoopid question time again (probably)

I am on assorted painkillers for assorted ailments. Generally I take Co-codamol and mefanamic acid at night, tranexamic acid depending on totm, and paracetamol and ibuprofen or diclofenic during the day.

What I am trying to say is, will any of these affect ketosis? Anyone know? I know the ibuprofen are sugar coated, so is it best to avoid those for now?

sorry utterly daft questions im sure - just dont want to cock it up in my first few days! (plenty of time for that later) :cool:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Hazel

Full Member
#2
I should keep on taking the medication as usual - the coating on the ibuprofen is an absolutely tiny amount, probably less sugar even than is in the dust left in a pack after you have emptied it!

good luck with the diet, let us know how it goes!x
 
#3
i would be very curious to know the answer to this too , any nurses out there? x
 
#4
I can't imagine it would cause a problem. I'm currently hocked up to the eyeballs on co-codamol due to the pain of gallstones and i've taken neuofen on plenty of occations.
If you have good weigh losses whilst taking them I really wouldn't worry about it.
 

Starlit_Cazza

Restart 3/9/2013
#5
i would be very curious to know the answer to this too , any nurses out there? x
I am actually a nurse so should probably know this!:eek: lol. I know we advise diabetics not to take calpol as it is loaded with sugar! but other than that...

In my defence btw Im a mental health nurse :D
 
#7
and what is your pharmacist opinion? also thanks to kellie and big bosh x
 


Similar threads